# SDR SWIA200212107

- Difficulty date: June 12, 2002
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 2,320 hours, 1,949 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND ON PREFLIGHT INSPECTION SECOND EMERGENCY LIGHT AFT OF FORWARD DOOR (LEFT SIDE) BURNED OUT.  RE-LAMPED SECOND EMERGENCY LIGHT ON LEFT OVERWING WITH SERVICEABLE BULB.  OPS CHECK GOOD AT THIS TIME.
